# SDR FDEA202508281564

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 69,482 hours, 27,947 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683212
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY DIVERTED TO IND.   MECHS PERFORMED GVI OF PACK BAYS AND COMPONENTS.  OUTFLOW VALVE CLEAR OF ANY DEBRIS,  RAN LT PACK FOR LEAKS AND NO LEAKS DETECTED.  WILL PROCEED WITH 757 AMM 21-51-00-5,  PARG.10.  SINGLE PACK PRESSURIZATION CONFIDENCE CHK.  AMM: 52-09-04-4-0  FOUND MAIN CARGO DOOR SEAL OUT OF TRACK AT FWD LWR  CORNER AND BUNCHED UP (WAVY) FURTHER UP TRACK ON  FWD SIDE.  EXCESSIVE AIR LEAK OUTSIDE DURING  PRESSURIZATION CHECK.  REINSTALLED SEAL CORRECTLY.  CLEANED ENTIRE SEAL AND APPLIED SILICONE.  DOOR  OPEN CLOSE CHECK GOOD. SEAL PRESSURIZATION CHKD GOOD.  LEAK DOWN TEST GOOD. TEST PERFORMED  AFTER OUTFLOW VALVE CHANGE & AMM: 21-31-03-2. THE OUTFLOW VALVE WAS REPLACED & OPS CHKD GOOD.
